Volume 11, Issue 2 (2-2011)                   2011, 11(2): 161-182 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bazm S, babolian E. Direct Numerical Solution of Fractional Differential, Integral and Integro-differential Equations by Using Numerical Inversion of Laplace Transform. Journal title 2011; 11 (2) :161-182
URL: http://jsci.khu.ac.ir/article-1-1428-en.html
Abstract:   (6035 Views)
In this paper, we use operational matrices of piecewise constant orthog-
onal functions on the interval [0,1] to solve fractional differential , integral
and integro-differential equations without solving any system. We first ob-
tain Laplace transform of the problem and then we find numerical inversion
of Laplace transform by operational matrices. Numerical examples show
that the approximate solutions have a good degree of accuracy.

Full-Text [PDF 183 kb]   (1509 Downloads)    
Type of Study: S | Subject: Science
Published: 2011/02/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb